# SDR 00FDEA00095

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT SETTING T/O PWR  REVERSER UNLOCKED NR 1 LIGHT CAME ON. ABORTED TAKEOFF.  THIS IS A REPEAT.
